Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 167671, 12 pages
http://dx.doi.org/10.1155/2013/167671
Research Article

Dynamics of a Single Species in a Fluctuating Environment under Periodic Yield Harvesting

1Center for Theoretical Chemistry and Physics, New Zealand Institute for Advanced Study, Massey University Albany, Auckland 0745, New Zealand
2Department of Mathematics, Eastern Mediterranean University, Famagusta, TRNC, Mersin 10, Turkey
3Department of Mathematical Sciences, University of Agder, Serviceboks 422, 4604 Kristiansand, Norway
4Department of Mathematics and Mathematical Statistics, Umeå University, 90187 Umeå, Sweden

Received 6 December 2012; Accepted 11 February 2013

Academic Editor: Theodore E. Simos

Copyright © 2013 Mustafa Hasanbulli et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mustafa Hasanbulli, Svitlana P. Rogovchenko, and Yuriy V. Rogovchenko, “Dynamics of a Single Species in a Fluctuating Environment under Periodic Yield Harvesting,” Journal of Applied Mathematics, vol. 2013, Article ID 167671, 12 pages, 2013. https://doi.org/10.1155/2013/167671.